# SDR UPS99828634

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 902 RBL 34 TO 55.5 THE FLOORBEAM HAS CORROSION THAT IS OUT OF LIMITS.  REPAIRED FLOORBEAM IAW DHC SK 701-673 REV B.
